# SDR SWIA202306280512

- Difficulty date: May 12, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER AFT DR SEAL SUPPORT IS DENTED     (C-CHECK RO 6/25/2023)    REMOVED AND INSTALLED NEW CARGO DOOR LOWER AFT SEAL DOOR SUPPORT REF CRJ-200 SRM 51-42-06 AND DWG CC670-38702 REV C. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS
